Moltiplicatori spettrali per l'operatore di Ornstein-Uhlenbeck
Bollettino della Unione matematica italiana, Série 8, 7B (2004) no. 3, pp. 563-591
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
This is a survey of some recent results on spectral multipliers for the Ornstein-Uhlenbeck operator, a natural Laplacian on the Euclidean space endowed with the Gauss measure. The results are discussed in the framework of the general theory of spectral multipliers for generalized Laplacians.
@article{BUMI_2004_8_7B_3_a2,
author = {Mauceri, Giancarlo},
title = {Moltiplicatori spettrali per l'operatore di {Ornstein-Uhlenbeck}},
journal = {Bollettino della Unione matematica italiana},
pages = {563--591},
year = {2004},
volume = {Ser. 8, 7B},
number = {3},
zbl = {1182.47038},
mrnumber = {MR2101652},
language = {it},
url = {http://geodesic.mathdoc.fr/item/BUMI_2004_8_7B_3_a2/}
}
Mauceri, Giancarlo. Moltiplicatori spettrali per l'operatore di Ornstein-Uhlenbeck. Bollettino della Unione matematica italiana, Série 8, 7B (2004) no. 3, pp. 563-591. http://geodesic.mathdoc.fr/item/BUMI_2004_8_7B_3_a2/